On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation

Document Type : Research Paper

Authors

Department of Mathematics, Faculty of Science, Arak University, Arak, 38156-8-8349, Iran.

Abstract

In this paper we investigate the existence and uniqueness for Volterra-Fredholm type integral equations and extension of this type of integral equations. The result is obtained by using the coupled fixed point theorems in the framework of Banach space $ X=C([a,b],\mathbb{R})$. Finally, we give an example to illustrate the applications of our results.

Keywords

Volume 6, Issue 1 - Serial Number 1
January 2015
Pages 62-68
  • Receive Date: 13 June 2013
  • Revise Date: 22 July 2014
  • Accept Date: 07 November 2014
  • First Publish Date: 17 February 2015